RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 25, Issue 2  


Uniqueness of generalized elements of best approximation
L. P. Vlasov
161
Summation of orthogonal series by the methods ($\varphi,\lambda$)
O. A. Ziza
177
Equiabsolute continuity
V. M. Klimkin
199
Absolute convergence of multiple Fourier series
S. P. Konovalov
211
Structural and constructive characteristics of functions in $L_2$
L. V. Taikov
217
Constructive characterization of classes of continuous functions on a set $\mathfrak M\subset C$ for the $k$-th modulus of continuity
I. A. Shevchuk
225
Spectral functions of a regular symmetric difference operator
G. M. Il'mushkin
249
A method of proof of the uniqueness theorem for evolutionary differential equations
O. G. Smolyanov
259
Operators that commute with generalized integration in spaces of analytic functionals
V. A. Tkachenko
271
Bodies of constant width in finite-dimensional normed spaces
V. P. Soltan
283
Almost-geodesic maps of Riemannian spaces onto spaces of constant curvature
V. S. Shadnyi
293
Hamiltonian isomorphism of graphs
M. A. Zaitsev
299
Splinters and turing degrees
A. V. Plyasunov
307
Certain properties of random series
S. N. Antonov, A. A. Ryabinin
311
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019